MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number XIFNT410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number cmp (b)(4).A4: patient weight unknown / not provided.H6: additional h6- patient codes: 1932: inflammation.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant was removed due to peri implantitis.Patient presented for integration check implant site 10.Bone loss on pano.Patient complaints of pain.Tissue is red.Implant removed.Site was bone grafted and patient will return in 4 months for replacement.Noted pain and inflammation.Will return in 4 months from replacement.

Brand Name
OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24193468
Report Number0001038806-2026-00450
Device Sequence Number20849213
Product Code DZE
UDI-Device Identifier00844868021957
UDI-Public(01)00844868021957(17)290531(10)2120014647
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberXIFNT410
Device Lot Number2120014647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic